# SDR DALA2023011300300

- Difficulty date: January 8, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 17,306 hours, 8,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frms 24-28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION THRESHOLD SHEET LOC.BTW FR24/FR28 IN FWD CARGO COMPARTMENT. EVALUATED REWORKED THRESHOLD SHEET LOC. BTW FR24/FR28 IN FWD CC AND FOUND WITHIN LIMITS AND FOUND OUT LIMITS CORNER FITTING FR28 IAW SRM 53-21-29-283-001, STEP 2A, FIGURE 001, SHEET 01.    HFEC AND ROTOTEST INSPECTION ON REWORKED AREA IN OPEN HOLES IAW NTM 51-10-02. NTM 51-10-08 AND NTM 51-10-01. NEITHER CORROSION NOR CRACK FOUND.  REPLACED CORNER FITTING IAW SRM 51- 42-11. SRM 51-72-11 AND DWG E53231588.
